# SDR SB07107

- Difficulty date: December 17, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT FLT 1570 - AFTER TAKEOFF AND DURING CLIMBOUT FROM CLT, CREW RECEIVED A RIGHT MAIN LANDING GEAR RED UNSAFE LIGHT AFTER GEAR RETRACTION.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REPAIRED A BROKEN WIRE AT THE RIGHT MAIN LANDING GEAR UPLOCK SENSOR.  ACCOMPLISHED TEST PER MM 32-61-21.  OPERATIONAL TEST GOOD.
